# SDR AALA201908319004

- Difficulty date: August 30, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 73,739 hours, 9,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Damaged
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DURING ACCOMPLISHMENT WC 2341, FOUND EMERGENCY LIGHTS ON PREMIUM ECONOMY AND FWD TOURIST CLASS  SEAT INOPERATIVE. T/S IAW WDM 33-51-15, FOUND POWER SUPPLY M33401 FUSE  DAMAGED. REPLACED POWER SUPPLY M33401 FUSE, AND OPS TEST IAW AMM 33-51-06.
